Alert archive / Michigan / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 5, NWS Gaylord, MI

June 9, 2010Cheboygan County, Emmet County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 9, 2010, 4:38 PM EDT for Cheboygan County, Emmet County, Michigan. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2010, 4:38 PM EDT (20:38 UTC)
Expired
Jun 9, 2010, 5:05 PM EDT
In force
27 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheboygan County, MI, Emmet County, MI

The radar

The NCL Michigan radar (KAPX), 43 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:45 PM EDTTSTM WND DMG10 Nw Wolverine, MI3 4 TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WUUS53 KAPX 092038
SVRAPX
MIC031-047-092115-
/O.NEW.KAPX.SV.W.0005.100609T2038Z-100609T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
438 PM EDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHEBOYGAN COUNTY IN NORTHERN LOWER MICHIGAN...
  SOUTHEASTERN EMMET COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 515 PM EDT

* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  REASONERS CORNER...OR 8 MILES SOUTHWEST OF INDIAN RIVER...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURT LAKE STATE PARK...WOLVERINE...KOEHLER TOWNSHIP...AFTON...TOWER
  AND PIGEON RIVER STATE FOREST.

AS THIS STORM PUSHED THROUGH PETOSKEY...HAIL TO THE SIZE OF DIMES 
AND BRIEF WIND GUSTS TO 50 MPH WERE REPORTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4524 8473 4524 8474 4529 8474 4529 8483
      4541 8478 4541 8425 4521 8424
TIME...MOT...LOC 2037Z 277DEG 26KT 4533 8469
WIND...HAIL 60MPH 1.00IN

$$

LAWRENCE
3 follow-up statements
422 
WWUS34 KAPX 092047
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
447 PM EDT WED JUN 9 2010

MIC047-092057-
/O.CAN.KAPX.SV.W.0005.000000T0000Z-100609T2115Z/
EMMET MI-
447 PM EDT WED JUN 9 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMMET COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. 

IF SEVERE WEATHER WAS NOTED...PLEASE CONTACT THE NATIONAL WEATHER 
SERVICE OR LOCAL LAW ENFORCEMENT.

LAT...LON 4521 8433 4522 8434 4524 8466 4539 8467
      4541 8425 4522 8424 4521 8425
TIME...MOT...LOC 2047Z 273DEG 27KT 4532 8459
WIND...HAIL <50MPH <.50IN

$$

MIC031-092115-
/O.CON.KAPX.SV.W.0005.000000T0000Z-100609T2115Z/
CHEBOYGAN MI-
447 PM EDT WED JUN 9 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHEBOYGAN COUNTY UNTIL 515 PM EDT...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WOLVERINE...OR 7 MILES SOUTH OF INDIAN RIVER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  AFTON...TOWER AND PIGEON RIVER STATE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4521 8433 4522 8434 4524 8466 4539 8467
      4541 8425 4522 8424 4521 8425
TIME...MOT...LOC 2047Z 273DEG 27KT 4532 8459
WIND...HAIL 60MPH 1.00IN

$$

LAWRENCE
666 
WWUS34 KAPX 092057
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
457 PM EDT WED JUN 9 2010

MIC031-092115-
/O.CON.KAPX.SV.W.0005.000000T0000Z-100609T2115Z/
CHEBOYGAN MI-
457 PM EDT WED JUN 9 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHEBOYGAN COUNTY UNTIL 515 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
AFTON...OR 11 MILES SOUTHEAST OF INDIAN RIVER...MOVING EAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  TOWER AND PIGEON RIVER STATE FOREST.

THIS STORM HAS SHOWN SIGNS OF WEAKENING OVER THE PAST 10 
MINUTES...BUT REMAINS CAPABLE OF PRODUCING STRONG WIND GUSTS AND 
LARGE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4521 8426 4529 8452 4539 8449 4541 8425
      4521 8425
TIME...MOT...LOC 2057Z 276DEG 37KT 4531 8443
WIND...HAIL 60MPH 1.00IN

$$

LAWRENCE
022 
WWUS34 KAPX 092105
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
505 PM EDT WED JUN 9 2010

MIC031-092115-
/O.CAN.KAPX.SV.W.0005.000000T0000Z-100609T2115Z/
CHEBOYGAN MI-
505 PM EDT WED JUN 9 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEBOYGAN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. 

IF YOU EXPERIENCED ANY LARGE HAIL OR GUSTY WINDS...PLEASE RELAY YOUR 
REPORT TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

LAT...LON 4521 8426 4529 8452 4539 8449 4541 8425
      4521 8425
TIME...MOT...LOC 2105Z 273DEG 27KT 4531 8440
WIND...HAIL <50MPH <.50IN

$$

LAWRENCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:29 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 9, 4:29 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
429 PM EDT WED JUN 9 2010

.SYNOPSIS.../ISSUED AT 401 PM/

A RATHER STRONG UPPER LEVEL DISTURBANCE CROSSING FAR NORTHERN LAKE
SUPERIOR WILL KICK OFF A SMATTERING OF SHOWERS AND THUNDERSTORMS
HEADING INTO THE EVENING HOURS. IN ITS WAKE...DRIER AIR WILL ARRIVE
ON THURSDAY...YIELDING A RATHER PLEASANT DAY.

THE WEATHER PATTERN WILL TURN MORE ACTIVE BETWEEN FRIDAY AND
SUNDAY...AS THE NEXT LOW PRESSURE SYSTEM AND WARM FRONT LIFT INTO
THE GREAT LAKES. THIS WILL BRING ADDITIONAL CHANCES FOR SHOWERS AND
STORMS.

HIGH PRESSURE IS EXPECTED TO ARRIVE FOR THE START OF NEXT WORK
WEEK...BRINGING A RENEWED PUSH OF DRIER AND COOLER WEATHER.

LAWRENCE

&&

.SHORT TERM.../ISSUED AT 401 PM/...TONIGHT

LOW PRESSURE NORTH OF LAKE SUPERIOR WITH THE 500 MB LOW IS
CONTINUING TO DRAG A COLD FRONT THROUGH UPPER MICHIGAN THIS
AFTERNOON AND EARLY THIS EVENING. THE THUNDERSTORMS ASSOCIATED WITH
THIS LOW WILL PUSH INTO ONTARIO OVER THE NEXT COUPLE OF HOURS. WITH
THE MAIN 500 MB VORT PUSHING THROUGH E UPPER, THERE WILL BE A FEW
SHOWERS IN N LOWER, MAINLY EAST OF I-75 AND NORTH OF M-72. IT
DOESN'T LOOK LIKE THE SHOWERS AND POSSIBLE THUNDER WILL BE A PROBLEM
IN N LOWER AS THE BEST DYNAMICS WITH THIS SYSTEM ARE CLOSER TO THE
LOW CENTER. THE LFQ OF THE 500 MB JET IS IN THE VCNTY OF THE 500 MB
COLD POOL AND ITS 500 MB DIFLUENCE AXIS. THIS FEATURE LOOKS TO BE
EAST OF THE REGION, AFTER 06Z, SO AM EXPECTING FROM THAT AS WE GET
PAST THE HEAT OF THE DAY, LOSING THE INSTABILITY, AND THE JET MAX
GOES EAST AFTER 00Z THAT SHOWERS WILL TAPER OFF.

JSL

&&

.LONG TERM.../ISSUED AT 401 PM/...THURSDAY AND BEYOND

MORE CHANCES FOR STILL NEEDED RAINFALL OVER THE NEXT FEW DAYS
(ALTHOUGH SOUTHERN COUNTIES HAVE HAD THEIR FILL LATELY). IN THE
MEANTIME...HIGH PRESSURE WILL BRING A DRY PERIOD FOR THURSDAY AND
THURSDAY NIGHT. PIECES OF ENERGY FROM LONG WAVE TROUGH EVIDENT
ACROSS THE PACIFIC NORTHWEST ON WATER VAPOR LOOP LIFTS NORTHEAST
TOWARD THE GREAT LAKES REGION...BRINGING A FEW CHANCES FOR SHOWERS
AND POSSIBLE THUNDER FRIDAY THROUGH MONDAY. THE MAIN LONG TERM
FORECAST CONCERNS REVOLVE AROUND POPS AND THE POTENTIAL FOR THUNDER.

THURSDAY...SHORT WAVE RIDGING ALOFT AND AT THE SURFACE BUILD INTO
THE REGION FROM THE WEST. MEAN 1000-500 MB RH 40 TO 50 PERCENT SO
PARTLY CLOUDY SKIES EXPECTED. HIGHS RANGING FROM THE MIDDLE 60S
NORTH TO THE LOWER 70S SOUTH.

THURSDAY NIGHT...INCREASING MOISTURE OUT AHEAD OF THE FIRST PIECE OF
ENERGY LEADING TO INCREASING AND THICKENING CLOUDS OVERNIGHT (MEAN
1000-500 MB RH 65 TO 75 PERCENT BY 12Z FRI). LOWS RANGING FROM THE
MIDDLE 40S TO LOWER 50S.

FRIDAY AND FRIDAY NIGHT...SURFACE LOW PRESSURE EMERGES OUT OF THE
PLAINS AND HEADS TOWARD THE REGION FROM THE SOUTHWEST. WARM
ADVECTION/ISENTROPIC ASCENT (I300) OUT AHEAD OF THIS SYSTEM
INCREASES. THETA RIDGE BUILDS IN AS WELL. THEREFORE...HAVE UPPED
POPS TO LIKELY FOR SHOWERS AND THE CHANCE FOR THUNDER (ITS A CLOSE
CALL BUT IT LOOKS LIKE WE WILL REMAIN STABLE WITH THE WARM FRONT
STILL TO OUR SOUTH). HIGHS RANGING FROM THE MIDDLE 60S TO MIDDLE
70S. LOWS IN THE 50S TO LOWER 60S.

SATURDAY AND SUNDAY...THE POSITION OF SURFACE WARM FRONT IS STILL
THE TOUGHEST THING TO PIN DOWN. THIS LOCATION WILL DETERMINE THE
AMOUNT OF INSTABILITY AND THUNDER. OTHERWISE...WEAK IMPULSES OF
ENERGY MOVING THROUGH THE FLOW SHOULD LEAD TO CONTINUED PERIODS OF
SHOWERS. HIGHS MAINLY IN THE 70S WITH LOWS IN THE 50S TO LOWER 60S.

SUNDAY NIGHT THROUGH WEDNESDAY...A SURFACE COLD FRONT MOVES THROUGH
BY SUNDAY NIGHT WITH A NORTHERN STREAM TROUGH MOVING THROUGH ON
MONDAY. THEREFORE WILL CONTINUE WITH LOW CHANCE FOR SHOWERS ON
MONDAY. A RIDGE THEN BUILDS IN FOR TUESDAY WHICH SHOULD HOLD INTO
WEDNESDAY BRINGING PRECIPITATION FREE WEATHER. HIGHS AGAIN MAINLY IN
THE 70S WITH LOWS IN THE UPPER 40S AND 50S.

SULLIVAN

&&

.MARINE.../ISSUED AT 401 PM/

SCATTERED SHOWERS/THUNDERSTORMS THROUGH THIS EVENING ACROSS NORTHERN
MARINE ZONES AS A WEAK UPPER WAVE PASSES OVER UPPER MICHIGAN. EXPECT
DRY CONDITIONS THURSDAY/THURSDAY NIGHT AS HIGH PRESSURE BUILDS INTO
THE REGION. MORE CHANCES FOR SHOWERS AND POSSIBLE THUNDERSTORMS
FRIDAY INTO THE WEEKEND AS A WEAK AREA OF LOW PRESSURE AND AN
ASSOCIATED WARM FRONT APPROACHES FROM THE SOUTHWEST. WINDS/WAVES
EXPECTED TO REMAIN BELOW SCA LEVEL THROUGH FRIDAY MORNING.
INCREASING SOUTHEAST WINDS MAY REQUIRE SCA FOR PORTIONS OF LAKE
HURON AND SUPERIOR LATER FRIDAY INTO FRIDAY NIGHT.

AJS

&&

.AVIATION.../ISSUED AT 129 PM/...VALID FOR 18Z TAFS

APPROACHING UPPER WAVE EXPECTED TO FIRE OFF A SMATTERING OF
SHOWERS AND THUNDERSTORMS NEAR THE TERMINAL SITES HEADING THROUGH
THE AFTERNOON AND EARLY EVENING HOURS...THOUGH OVERALL CONDITIONS
WILL HOLD VFR (LOCALLY LOWER OF COURSE). SMALL HAIL/GUSTY WINDS
ARE POSSIBLE WITH ANY STRONGER STORMS...BUT WILL HOLD WITH CB
MENTION GIVEN THIS IS A VERY SHORT TERM ISSUE (I.E. AMENDABLE
CONDITIONS). OTHERWISE...APPEARS SOME LOWER CLOUDS WILL SETTLE
BACK INTO THE AREA LATE TONIGHT...MOST LIKELY TO AFFECT KPLN AND
KAPN WHERE STRONGEST COOLING ALOFT TAKES PLACE...WITH CEILINGS
DIPPING INTO MVFR RANGE. A SLOW LIFTING OF CEILINGS EXPECTED
THROUGH THE MORNING HOURS OF THURSDAY.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jun 9, 4:48 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
448 AM EDT WED JUN 9 2010

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
101200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
448 AM EDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 2 PM AND
9 PM...FOR ALL OF NORTHERN MICHIGAN. DIME SIZED HAIL AND WIND GUSTS
TO 45 MPH ARE POSSIBLE WITH STORMS. THE GREATEST CHANCE OF
THUNDERSTORMS WILL BE ACROSS EAST UPPER MICHIGAN AND AREAS EAST OF
I-75 IN NORTHEAST LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FOR ALL OF NORTHERN MICHIGAN
FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY ANY HAIL AND WIND GUST REPORTS TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, Jun 9, 2:49 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
249 PM EDT WED JUN 9 2010

MIZ015-091920-
MACKINAC MI-
249 PM EDT WED JUN 9 2010

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GERMFASK TO
7 MILES NORTHWEST OF SEUL CHOIX POINT...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES AND BRIEF WIND GUSTS OF 40 TO 50 MPH
ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
LOON LAKE AROUND 300 PM EDT.
CURTIS AROUND 310 PM EDT.
GOULD CITY AND CORINNE AROUND 320 PM EDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 9, 4:24 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
424 PM EDT WED JUN 09 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             PETOSKEY                45.37N  84.96W
06/09/2010  E0.70 INCH       EMMET              MI   TRAINED SPOTTER

&&

EVENT NUMBER APX1000217

MLR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:03 AM EDTSmall Craft AdvisoryAPX12 hr
Jun 9, 6:34 AM EDTGale WarningAPX5 hr
Jun 9, 4:15 PM EDTSevere Thunderstorm WarningAPXEmmet30 min
Jun 9, 4:17 PM EDTSpecial Marine WarningAPX14 min
Jun 9, 4:39 PM EDTSmall Craft AdvisoryAPX3 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.